• Stinging or burning sensation • Redness• Itchiness• Eye dryness and irritation• Eyelid skin darkening and eyelash changes (increased length, thickness, darkening and/or number of eyelashes)
If these side effects happen and do not go away, check with your healthcare professional as soon as possible.
Iris darkening may occur due to gradual increase in the amount of brown pigment and result in permanent change in eye colour. This side effect is observed mainly in patients with mixed coloured irides, i.e. blue-brown, grey-brown, yellow-brown and green-brown.
The symptoms of a drug allergy include one or more of the following:• Swollen face/eyes/lips/tongue• Difficulty in breathing• Itchy skin rashes around your eyes or over your whole body
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
Subscribe to our mailing list to get the updates to your email inbox...